# SDR HALA2016042300115

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,429 hours, 4,398 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 33499790001
- Part serial: 11488
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  APU VERIFICATION FLIGHT. APU FAULT ILLUMINATED AT TOP OF CLIMB.  SHUT DOWN APU IAW ECAM AND RETURNED TO DEPARTING STATION.  REPLACED APU AIR OIL COOLER AND REGULATOR AIR OIL IAW AMM 49-91-44. OPS CK OK.  ACFT OK FOR CONTINUED SERVICE.  OIL COOLER FOUND BLOCKED ON INLET SIDE.
